# SDR UALA2013021901005

- Difficulty date: February 19, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 93,481 hours, 14,779 cycles
- Engine: Pwa PW4060
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 20224806U1
- Part serial: 65
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTFLOW VALVE INDICATOR MOVES RANDOMLY.  REMOVED AND REPLACED OUTFLOW VALVE, OPS CHECKED GOOD.
